# SDR ASOA20100012

- Difficulty date: January 5, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,596 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SILL IAW EC/TC REO 601R-53-21-326 IAW REO 601R-53-21-326 AND COMPLIED WITH EC/TC REO 601R-53-21-1084 IAW REO 601R-53-21-1084.  LIGHTNING PORTECTIVE PANEL REQUIRES INSTALL.  OK TO INSTALL LIGHTNING STRIKE PANELS.  INSTALLED (3) LIGHTNING STRIKE PANELS IAW AMM 53-01-01-410-801.(CLOSED)
